# SDR UALA2011112706467

- Difficulty date: November 26, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 45,357 hours, 18,346 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS DROPPED, COMPLIED WITH MAINT TIP 35-03.   ACCOMPLISHED MASK DROP REF AMM 35-23-00-710-001. 23ABC AND AFT FLIGHT ATTENDANT PANELS DID NOT DEPLOY - REPACKED.  AFTER REPACK TESTED CABIN TWICE MORE AND ALL MASKS DEPLOYED.
